# SDR SWAA102588

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 55,632 hours, 47,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EMERGENCY EXIT LIGHT BATTERY CHARGER BROKEN.  REMOVED AND REPLACED CHARGER PER MM.
